MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV); SURGICAL TABLE

BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV); SURGICAL TABLE
Model Number 1723633
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
Customer reported that the dv table was locked into place and the tabletop was twitching although the remote/column controls weren¿t being touched.There was no report of patient injury or procedural delay.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
According to the complaint description, the operating table was jacked locked and the table twitched even though the remote control/column control was not touched.No injuries to patients or staff were reported.The table was inspected by baxter at the customer's site.It was found that all 4 feet on the floor stamps were missing.The entire table would slide/move if pressure was applied due to the missing feet.All four missing feet were replaced and the device was working as intended.It is quite possible that the table could move due to the missing feet, as the floor stamps only stand on the joint balls to which the feet are normally attached.Due to the missing feet, the floor stamps only have a small contact surface and can therefore slide sideways more easily when force is applied to the table.However, the table is still securely locked.It is not possible for the table to tip over or even tip over due to the missing articulated feet.This is because all 4 floor stamps extend evenly on the floor.It was not possible to clearly determine why the feet were missing.Per the ifu the user needs to ensure that the device is undamaged and in a good working order prior each use.Based on this, no further actions are necessary.
 
Event or Problem Description
Customer reported that the dv table was locked into place and the table top was twitching although the remote/column controls weren¿t being touched.There was no report of patient injury or procedural delay.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U (DV)
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key20560094
Report Number3007143268-2024-00058
Device Sequence Number3114121
Product Code GDC
UDI-Device Identifier00887761989719
UDI-Public887761989719
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1723633
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown